# SDR ASOA2015051412846

- Difficulty date: April 24, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,329 hours, 18,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL STRIKER CORRODED.  REMOVED SERVICE DOOR SEAL STRIKER IN REF TO SRM 51-42-06-001-001 A01.  INSTALLED NEW SERVICEABLE SERVICE DOOR SEAL STRIKER IN REF TO SRM 51-42-06-001-001-A01.
